# SDR A6WA201140870

- Difficulty date: August 30, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 18,520 hours, 17,775 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK LOWER MOUNT BRACKET CRACKED.  REMOVED CHANNEL IAW SRM 51-42-06.  FAB CHANNEL IAW SRM 53-61-23, INSTALLED IAW SRM 51-42-06, 51-41-04.
